# SDR W6JA20161020011

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N257AL
- Make and model: Amd FALCON2000EX
- Aircraft serial: 151
- Aircraft time: 3,240 hours, 1,410 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D233360001
- Part serial: 03138
- Condition: Faulty
- Location: Rt Mlg
- Part time: 3,240 hours, 1,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RT MLG INDICATION READ DOWN GREEN POSITION WITH HANDLE AND GEAR IN THE UP POSITION.  THE RT MLG INDICATION PROXIMITY SWITCH WAS FOUND TO BE FAULTY.  FAULTY PROXIMITY SWITCH WAS REPLACED WITH A NEW UNIT, P/N OFF: D23336000-1, S/N OFF: 03138, P/N ON: D23336000-2, S/N ON: 02173.
